American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Thomas Geisser and Lars Hesselholt. The de Rham-Witt complex and $p$-adic vanishing cycles. J. Amer. Math. Soc. 19 (2006) 1-36. MR 2169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daqing Wan. Higher rank case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 807-852. MR 1775738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daqing Wan. Rank one case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 853-908. MR 1775761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernadette Perrin-Riou. Représentations $p$-adiques et normes universelles I. Le cas cristallin. J. Amer. Math. Soc. 13 (2000) 533-551. MR 1758753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert E. Kottwitz. Points on some Shimura varieties over finite fields . J. Amer. Math. Soc. 5 (1992) 373-444. MR 1124982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1